# SDR COMA0160054

- Difficulty date: January 2, 2001
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 15,983 hours, 15,433 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1007
- Part serial: 270
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 10,327 hours, 10,379 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE.  REPLACED THE LT BPSU.
